MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PRO 18 MICROCATHETER 150CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PRO 18 MICROCATHETER 150CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 90238
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acute thrombectomy case, when the physician attempted to build access with the support of a guidewire, the distal of the subject catheter kinked and eventually fractured while being delivered into the patient.The device was removed with the guidewire and replaced.The procedure was completed successfully with no clinical consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added d4 expiration date ¿ added due to the automated mes there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, continuous flush was set up and maintained throughout the clinical procedure, the patient's anatomy was not tortuous, a retriever was used in conjunction with the subject device, the fracture occurred during delivery inside the patient, and there was no resistance encountered during the procedure.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to the reported events 'catheter tip broken/fractured during use' and 'catheter tip kinked/bent'.

Brand Name
TREVO PRO 18 MICROCATHETER 150CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15886476
Report Number3012931345-2022-00215
Device Sequence Number5284166
Product Code DQO
UDI-Device Identifier00815742002386
UDI-Public00815742002386
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2023
Device Model Number90238
Device Catalogue Number90238
Device Lot Number0000091163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (UNKNOWN)
Patient Age40 YR
Patient SexUnknown
Patient RaceAsian